Headache After Taking Medication For Tinnitus?
Hello r nI want to ask, right? I want tinitis, and this morning I came out of the skit house from the ENT doctor and he said that my teliga was fine and was advised to take a refresher test for Thursday in an even bigger hospital and I was given medicine mecobalamin and benovit C capsules after I took the drug I felt headaches and pain around the eyes after I read the article on HealthReplies.com that if mecobalamin is taken with vitamin C it will decrease the function of the drug according to the doctor, is the reaction I feel normal ? r nthank you
Thank you for asking HealthReplies.com.
Ringing in the ears, also known as tinnitus, is often not clear why. However, the following factors are strongly suspected to be the trigger:
Excessive or prolonged exposure to noise
Ear bone stiffness (otosclerosis)
Others, for example Meniere's disease, jaw joint (temporomandibular) disorders, head or neck injuries, acoustic neuroma, atherosclerosis, head or neck tumors, hypertension, drug side effects, etc.
Continuous exposure to the annoying sound in the ear in tinnitus sufferers can clearly trigger headaches. This headache can arise due to the high intensity of the ringing sound, or also due to the impact of insomnia which is often experienced by tinnitus sufferers.
In addition, headaches can also arise as a result of the main cause of the tinnut you are experiencing. Alternatively, headaches may also occur due to migraines, tension headaches, cluster headaches, hypercholesterolemia (high cholesterol), viral or bacterial infections, hormonal changes (in women for example approaching menstruation), stress, fatigue, inadequate quality and quantity of sleep. , etc.
Treatment of tinnitus should ideally be adjusted to the suspicion of triggering the tinnitus. This can be determined through a comprehensive examination by an ENT specialist, starting from hearing examinations, radiologists, and so on. Some types of vitamin supplements as you take (namely vitamin B12 and vitamin C) the doctor may give to help nourish the nerves in your body, including nerves that play a role in hearing function. This supplement is also given while waiting for a definite diagnosis that can be established after you undergo various further tests.
Several types of drugs, if consumed in close proximity, can have interactions with one another. Including mecobalamine (vitamin B12) and vitamin C. Not only that, some foods that contain lots of vitamin C, such as sprouts, guava, lemon, etc., should not be consumed near mecobalamine. For this reason, you need to consult directly with an ENT specialist who examines you directly. Doctors certainly have their own considerations why prescribe the two drugs according to your condition. The interactions between the two drugs can be minimized by consuming the right drugs.
Our advice, follow your doctor's advice to carry out further tests to find out the cause of your complaint. Also consult with him regarding headaches and how to take the medication that you are currently confused about. That way, the doctor can provide the best management according to your condition.
Meanwhile, in addition to taking the drug according to the doctor's instructions, you should get plenty of rest first and reduce tiring activities first so that the headache doesn't get worse. Avoid excessive noise exposure, also avoid scratching the ears too often, and stay away from stress so that tinnitus does not recur.
Hope this helps ..
dr. Nadia Nurotul Fuadah